RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 54, Issue 2  


Stable bundles with $c_1=0$ on rational surfaces
I. V. Artamkin
227
On dilatation theory and spectral analysis of dissipative Schrodinger operators in Weyl's limit-circle case
B. P. Allakhverdiev
242
A theorem on two commuting automorphisms, and integrable differential equations
O. I. Bogoyavlenskii
258
Spectral theory in $p$-adic quantum mechanics, and representation theory
V. S. Vladimirov, I. V. Volovich, E. I. Zelenov
275
On the zeros of the Davenport–Heilbronn function lying on the critical line
A. A. Karatsuba
303
An analog of the Riemann–Hurwitz formula for one type of $l$-extensions of algebraic number fields
L. V. Kuz'min
316
The norm residue homomorphism of degree three
A. S. Merkur'ev, A. A. Suslin
339
Admissibility of rules of inference, and logical equations, in modal logics axiomatizing provability
V. V. Rybakov
357
On integral manifolds of multifrequency oscillatory systems
A. M. Samoilenko, R. I. Petrishin
378
Triples of infinite iterates of metrizable functors
V. V. Fedorchuk
396
Kolmogorov widths of classes of periodic functions of one and several variables
È. M. Galeev
418
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019